MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION

BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Model Number H749201003000
Medical Device Problem Codes Difficult to Remove (1528); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device difficult to recapture occurred.The stenosed target lesion was located in the internal carotid artery.A 300 cm filterwire was selected for use.It was observed that the filterwire could not be retracted outside the patient.The procedure was completed with another of the same device and there were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).E1: initial reporter phone: (b)(6).
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).E1: initial reporter phine: (b)(6).Device evaluated by mfr: the filterwire was returned for analysis.The wire returned inside the delivery sheath and the filter bag came back in undeployed state.It is possible to observed that the spring tip was bent and stretched.Sheathing/unsheathing test was performed, and the filter bag can be retracted/deployed by normal way.With the available information, boston scientific concludes: investigation results summary: product return status: the device was returned for analysis.Device/media analysis: during its analysis, the functional inspection passed because sheathing/unsheathing test was performed, and the filter bag can be retracted/deployed by normal way, which not confirms the reported filterwire difficult/failure to capture/retrieve filter.Additionally, the visual inspection failed because the spring tip was bent and stretched, which could not have contributed to the reported code.Device history record (dhr) review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Risk review: a risk review was completed and confirmed that the event of filterwire difficult/failure to capture/retrieve filter, spring tip bent/kinked and stretched were defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific concludes the most probable root cause is "device problem excluded".This cause code was selected because the wire returned inside the delivery sheath and the filter bag came back in undeployed state and the sheathing/unsheathing test was performed, and the filter bag can be retracted/deployed by normal way.The bent and the stretch in the spring tip is related to excessive handling of the device and the technique used by the doctor in procedure, which could possibly have affected the performance and integrity of the device.Therefore, the problem found is classified as "adverse event related to procedure".Moreover, a device history record (dhr) review was conducted and no deviations that could have contributed to the reported event were found.All compiled information on this investigation determines that conclusion code is "device problem excluded", since the functional inspection passed and the sheathing/unsheathing test was performed.
 
Event or Problem Description

Brand Name
FILTERWIRE EZ?
Common Device Name
TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23803884
Report Number2124215-2025-90829
Device Sequence Number18475178
Product Code NFA
UDI-Device Identifier08714729470861
UDI-Public(01)08714729470861(17)270217(10)35871074
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749201003000
Device Catalogue NumberH749201003000
Device Lot Number0035871074
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight65 KG